# SDR MASA2009072600232

- Difficulty date: July 26, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 31,115 hours, 28,022 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044581
- Part serial: 113152
- Condition: Seized
- Location: Apu
- Part time: 7,940 hours, 6,165 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7145 SYR - IAD HAD A STRONG FUEL SMELL IN FLIGHT DECK WHEN OPERATING APU.  MX REMOVED AND REPLACED STARTER AND FUEL SOLENOID.
